# SDR REXA2022061001131

- Difficulty date: May 3, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5700 · Wing Structure
- Part: Hinge Fitting
- Part number: CC670130135
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HINGE PCU LUGS "C" AND "F" ON LH AILERON HAVE CORROSION ON INNER BORES BOTH HAVE BEEN PREVIOUSLY OVERSIZED.	REPAIRED AILERON CENTER HINGE FITTING LUG IAW BOMBARDIER REO 670-57-61-107.
